# SDR SWAA2018052122013

- Difficulty date: May 1, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUTOUT SUB THRESHOLD WEB CORRODED BETWEEN BS 440 TO BS 492, BETWEEN RBL 26 TO RBL 30.  R&R WEB IAW SRM AND DWG.
